- -

Abscissas of weak convergence of vector valued Dirichlet series

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Abscissas of weak convergence of vector valued Dirichlet series

Show simple item record

Files in this item

dc.contributor.author Bonet Solves, José Antonio es_ES
dc.date.accessioned 2016-09-30T16:57:22Z
dc.date.available 2016-09-30T16:57:22Z
dc.date.issued 2015-12-15
dc.identifier.issn 0022-1236
dc.identifier.uri http://hdl.handle.net/10251/70866
dc.description.abstract The abscissas of convergence, uniform convergence and absolute convergence of vector valued Dirichlet series with respect to the original topology and with respect to the weak topology σ(X, X ) of a locally convex space X, in particular of a Banach space X, are compared. The relation of their coincidence with geometric or topological properties of the underlying space X is investigated. Cotype in the context of Banach spaces, and nuclearity and certain topological invariants for Fréchet spaces play a relevant role. © 2015 Elsevier Inc. All rights reserved. es_ES
dc.description.sponsorship The research of this paper was partially supported by the projects MTM2013-43540-P and GVA Prometeo II/2013/013 (Spain). en_EN
dc.language Inglés es_ES
dc.publisher Elsevier es_ES
dc.relation MTM2013-43540-P es_ES
dc.relation GVA Prometeo (Spain) II/2013/013 es_ES
dc.relation.ispartof Journal of Functional Analysis es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Vector valued Dirichlet series es_ES
dc.subject Abscissas of convergence es_ES
dc.subject Type and cotype es_ES
dc.subject Nuclear spaces es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Abscissas of weak convergence of vector valued Dirichlet series es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1016/j.jfa.2015.09.026
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Escuela Técnica Superior de Arquitectura - Escola Tècnica Superior d'Arquitectura es_ES
dc.contributor.affiliation Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada es_ES
dc.description.bibliographicCitation Bonet Solves, JA. (2015). Abscissas of weak convergence of vector valued Dirichlet series. Journal of Functional Analysis. 269(12):3914-3927. doi:10.1016/j.jfa.2015.09.026 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://dx.doi.org/10.1016/j.jfa.2015.09.026 es_ES
dc.description.upvformatpinicio 3914 es_ES
dc.description.upvformatpfin 3927 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 269 es_ES
dc.description.issue 12 es_ES
dc.relation.senia 300627 es_ES


This item appears in the following Collection(s)

Show simple item record